# SDR COMA9760145

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LT 14TH STAGE BLEED AIR DUCT WARNING.  FALSE WARNING, REPLACED PYLON DETECTION LOOP.
